# SDR COMA9810072

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: M1160140242
- Condition: Malfunctioned
- Location: Center Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED AIR DUCT LEAK WARNING.  REPLACED DEFECTIVE OVER TEMP SENSOR AT WING CENTER SECTION.
